Alert archive / Arizona / Wind Advisories in 2011
Wind Advisory 31, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this wind advisory at Jun 15, 2011, 2:45 PM MST for Apache County, Coconino County, Navajo County, Arizona. It took effect at Jun 16, 2011, 12:00 PM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2011, 2:45 PM MST (21:45 UTC)
- In effect from
- Jun 16, 2011, 12:00 PM MST
- Expired
- Jun 16, 2011, 7:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Flagstaff, AZ
Counties Apache County, AZ, Coconino County, AZ, Navajo County, AZ
The radar
The Flagstaff radar (KFSX), 124 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 9.8 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3250 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
548 WWUS75 KFGZ 152145 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 245 PM MST WED JUN 15 2011 AZZ004-006-007-011>017-039-040-160545- /O.NEW.KFGZ.WI.Y.0031.110616T1800Z-110617T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 245 PM MST WED JUN 15 2011 ...WIND ADVISORY IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY. * AFFECTED AREA: MUCH OF NORTHERN AND CENTRAL ARIZONA NORTH OF THE MOGOLLON RIM. * TIMING: STRONG AND GUSTY WINDS ARE EXPECTED FROM LATE THURSDAY MORNING CONTINUING INTO THE EVENING. * WINDS: SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE BY EARLY AFTERNOON. * IMPACTS: HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DRIVING. IN ADDITION...LOCALIZED BLOWING DUST WILL BE POSSIBLE ACROSS THE LITTLE COLORADO RIVER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
5 follow-up statements
634 WWUS75 KFGZ 160457 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 957 PM MST WED JUN 15 2011 AZZ004-006-007-011>017-039-040-161300- /O.CON.KFGZ.WI.Y.0031.110616T1800Z-110617T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 957 PM MST WED JUN 15 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM MST THURSDAY. * AFFECTED AREA: MUCH OF NORTHERN AND CENTRAL ARIZONA NORTH OF THE MOGOLLON RIM. * TIMING: STRONG AND GUSTY WINDS ARE EXPECTED FROM LATE THURSDAY MORNING CONTINUING INTO THE EVENING. * WINDS: SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE BY EARLY AFTERNOON. * IMPACTS: HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DRIVING. IN ADDITION...LOCALIZED BLOWING DUST WILL BE POSSIBLE ACROSS THE LITTLE COLORADO RIVER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
147 WWUS75 KFGZ 161018 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 318 AM MST THU JUN 16 2011 AZZ005-009-010-161830- /O.EXB.KFGZ.WI.Y.0031.110616T1900Z-110617T0200Z/ MARBLE AND GLEN CANYONS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- INCLUDING THE CITIES OF...PAGE...CHINLE...KAYENTA 318 AM MST THU JUN 16 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING. * AFFECTED AREA: MUCH OF NORTHERN ARIZONA ALONG AND NORTH OF THE MOGOLLON RIM. * TIMING: STRONG AND GUSTY WINDS ARE EXPECTED THIS AFTERNOON AND EVENING. * WINDS: SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE BY EARLY AFTERNOON. * IMPACTS: HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DRIVING. IN ADDITION...LOCALIZED BLOWING DUST WILL BE POSSIBLE ACROSS THE LITTLE COLORADO RIVER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$ AZZ004-006-007-011>017-039-040-161830- /O.EXT.KFGZ.WI.Y.0031.110616T1900Z-110617T0200Z/ KAIBAB PLATEAU-GRAND CANYON COUNTRY-COCONINO PLATEAU- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...GRAND CANYON VILLAGE... SUPAI...WINDOW ROCK...GANADO...WINSLOW...HOLBROOK...SNOWFLAKE... ST. JOHNS...SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 318 AM MST THU JUN 16 2011 ...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING. * AFFECTED AREA: MUCH OF NORTHERN ARIZONA ALONG AND NORTH OF THE MOGOLLON RIM. * TIMING: STRONG AND GUSTY WINDS ARE EXPECTED THIS AFTERNOON AND EVENING. * WINDS: SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS TO 45 MPH ARE POSSIBLE BY EARLY AFTERNOON. * IMPACTS: HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DRIVING. IN ADDITION...LOCALIZED BLOWING DUST WILL BE POSSIBLE ACROSS THE LITTLE COLORADO RIVER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
057 WWUS75 KFGZ 161809 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 1109 AM MST THU JUN 16 2011 AZZ004>007-009>017-039-040-170200- /O.CON.KFGZ.WI.Y.0031.110616T1900Z-110617T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 1109 AM MST THU JUN 16 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA: MUCH OF NORTHERN AND CENTRAL ARIZONA...EXCEPT FOR THE LOWER ELEVATIONS SOUTH OF THE MOGOLLON RIM. * TIMING: WINDS HAVE INCREASED ALREADY THIS MORNING...WITH GUSTS FROM 30 TO 40 MPH IN MANY AREAS. WINDS WILL CONTINUE TO INCREASE INTO THE AFTERNOON. * WINDS: SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS FROM 40 TO 50 MPH THROUGH MUCH OF THE AFTERNOON. * IMPACTS: HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DRIVING. IN ADDITION...LOCALIZED BLOWING DUST WILL BE POSSIBLE ACROSS THE LITTLE COLORADO RIVER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
972 WWUS75 KFGZ 170025 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 525 PM MST THU JUN 16 2011 AZZ004>007-009>017-039-040-170200- /O.CON.KFGZ.WI.Y.0031.000000T0000Z-110617T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 525 PM MST THU JUN 16 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA: MUCH OF NORTHERN AND CENTRAL ARIZONA...EXCEPT FOR THE LOWER ELEVATIONS SOUTH OF THE MOGOLLON RIM. * TIMING: STRONG WINDS WILL CONTINUE INTO THE EARLY EVENING THEN DECREASE OVERNIGHT. * WINDS: SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS AROUND 40 MPH. * IMPACTS: HIGH PROFILE VEHICLES MAY HAVE DIFFICULTY DRIVING. IN ADDITION...LOCALIZED BLOWING DUST WILL BE POSSIBLE ACROSS THE LITTLE COLORADO RIVER VALLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH...OR GUSTS FROM 40 TO 57 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. CONSIDER SECURING LOOSE BELONGINGS ON YOUR PROPERTY. ADDITIONAL WEATHER INFORMATION IS ON THE WEB AT WWW.WEATHER.GOV/FLAGSTAFF. && $$
718 WWUS75 KFGZ 170159 NPWFGZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FLAGSTAFF AZ 659 PM MST THU JUN 16 2011 AZZ004>007-009>017-039-040-170300- /O.EXP.KFGZ.WI.Y.0031.000000T0000Z-110617T0200Z/ KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- BLACK MESA AREA-NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- INCLUDING THE CITIES OF...FREDONIA...PAGE... GRAND CANYON VILLAGE...SUPAI...CHINLE...KAYENTA...WINDOW ROCK... GANADO...WINSLOW...HOLBROOK...SNOWFLAKE...ST. JOHNS... SPRINGERVILLE...FLAGSTAFF...SHOW LOW...DILKON 659 PM MST THU JUN 16 2011 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. WINDS WILL DECREASE GRADUALLY THIS EVENING...AND ARE NO LONGER EXPECTED TO EXCEED ADVISORY THRESHOLDS. EXPECT SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH EARLY IN THE EVENING BECOMING SOUTH LESS THAN 10 MPH BY MORNING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this wind advisory went out at Jun 15, 9:07 AM MST, 5 hours 38 minutes earlier.
Area forecast discussion, Jun 15, 9:07 AM MST, 5 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 907 AM MST WED JUN 15 2011 .SYNOPSIS...HIGH PRESSURE WILL MOVE ACROSS ARIZONA TODAY...BRINGING WARM DAYTIME TEMPERATURES. FROM THURSDAY THROUGH SUNDAY...WINDY CONDITIONS WILL RETURN ONCE AGAIN...WITH VERY DRY CONDITIONS ACROSS THE NORTHLAND. AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH FAR NORTHERN ARIZONA SATURDAY AND BRING A SLIGHT CHANCE OF DRY THUNDERSTORMS TO THE GRAND CANYON AREA. && .DISCUSSION...MOSTLY CLEAR SKIES DOMINATE THE NORTHLAND THIS MORNING WITH SOME AREAS OF SMOKE ACROSS OUR FAR SOUTHEASTERN ZONES NEAREST THE WALLOW FIRE. WARM AND DRY WEATHER LOOKS ON TAP THIS AFTERNOON WITH NO MAJOR UPDATES NEEDED THIS MORNING. && .PREV DISCUSSION /330 AM MST/...FORECAST MODELS ARE IN GENERAL AGREEMENT WITH THE LARGE SCALE PATTERN. FOR TODAY...HIGH PRESSURE WILL MOVE ACROSS OUR STATE...WITH ABOVE NORMAL HIGH TEMPERATURES AND CLEAR SKIES. SOUTHWESTERLY SURFACE WINDS SHOULD RETURN FOR THE AFTERNOON. FROM THURSDAY THROUGH SUNDAY...A BROAD TROUGH OF LOW PRESSURE WILL SET UP OVER THE WESTERN U.S...WITH INCREASING SOUTHWEST FLOW ALOFT OVER ARIZONA. SURFACE SOUTHWESTERLY AFTERNOON WIND GUSTS SHOULD REACH INTO THE 35 MPH RANGE AS SOON AS THURSDAY FOR AREAS ALONG AND NORTH OF THE RIM. VERY GUSTY CONDITIONS ARE EXPECTED FRIDAY AND SATURDAY. WITH WIND GUSTS OVER 40 MPH POSSIBLE SATURDAY AS AN UPPER LEVEL DISTURBANCE BRUSHES FAR NORTHERN ARIZONA. MODELS DO HAVE SOME MID LEVEL MOISTURE AND LIFT WITH THIS FEATURE...INSTABILITY IS NOT QUITE THERE YET AND WE WILL KEEP A SLIGHT CHANCE OF DRY THUNDERSTORMS GOING FOR THE KAIBAB PLATEAU AND GRAND CANYON AREAS ON SATURDAY. STILL LOOKING WINDY ON SUNDAY AS THE UPPER TROUGH IS SLOWLY TO LEAVE THE INTERMOUNTAIN WEST. MAX TEMPERATURES SHOULD FALL TO SLIGHT BELOW LEVELS FOR THE WEEKEND. MONDAY LOOKS LIKE A TRANSITION PERIOD TO WEST THEN NORTHWEST FLOW ALOFT AS WARM HIGH PRESSURE BUILDS IN FROM THE WEST. EXPECT LIGHT SURFACE WINDS BOTH MONDAY AND TUESDAY WITH MAX TEMPS STARTING A WARMING TREND. TUESDAY AND LATER NEXT WEEK...HIGH PRESSURE WILL LIKELY BUILD AGAIN WITH LIGHT WINDS AND DRY CONDITIONS. && .AVIATION...FOR THE 18Z PACKAGE...VFR CONDITIONS WILL CONTINUE THROUGH THE 24 HOUR FORECAST PERIOD. STRONGER WINDS ARE FORECAST FOR THURSDAY. AREAS OF SMOKE FROM THE WALLOW FIRE WILL AFFECT PORTIONS OF FAR EAST-CENTRAL ARIZONA. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. && .FIRE WEATHER...A SLIGHT NORTHERLY COMPONENT TO THE WIND WILL PERSIST THROUGH LATE MORNING TODAY...BEFORE SOUTHWESTERLY WINDS RETURN BY AFTERNOON. AFTERNOON RELATIVE HUMIDITIES WILL REMAIN VERY LOW. ANOTHER LATE-SEASON TROUGH WILL DEVELOP ACROSS THE GREAT BASIN BY THURSDAY. THIS WILL SIGNIFICANTLY INCREASE SOUTHWEST WINDS ACROSS THE DISTRICT BY LATE MORNING THURSDAY. THE COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITIES WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ACROSS MUCH OF NORTHERN ARIZONA AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR THURSDAY. FRIDAY THROUGH SUNDAY...A LATE-SEASON AND LONG-WAVE TROUGH WILL PERSIST OVER THE GREAT BASIN THROUGH THIS PERIOD. EXPECT GUSTY SOUTHWEST WINDS AND POTENTIALLY DANGEROUS FIRE WEATHER CONDITIONS EACH DAY. WINDS WILL GENERALLY RANGE FROM 15 TO 25 MPH WITH GUSTS FROM 35 TO 40 MPH EACH AFTERNOON. MOISTURE VALUES ARE NOT EXPECTED TO INCREASE...ALTHOUGH TEMPERATURES WILL SLOWLY DECREASE. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED EACH DAY. && .FGZ WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH IN EFFECT THURSDAY MORNING THROUGH THURSDAY EVENING FOR FIRE WEATHER ZONES AZZ105>117-139-140. && PUBLIC.....................OUTLER / DL AVIATION/FIRE WX...........RB / DB FOR NORTHERN ARIZONA WEATHER INFORMATION VISIT WEATHER.GOV/FLAGSTAFF.
Hazardous weather outlook, Jun 15, 4:25 AM MST, 10 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 425 AM MST WED JUN 15 2011 AZZ004>018-037>040-160730- KAIBAB PLATEAU-MARBLE AND GLEN CANYONS-GRAND CANYON COUNTRY- COCONINO PLATEAU-YAVAPAI COUNTY MOUNTAINS- NORTHEAST PLATEAUS AND MESAS HWY 264 NORTHWARD-CHINLE VALLEY- CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- WESTERN MOGOLLON RIM-EASTERN MOGOLLON RIM-WHITE MOUNTAINS- NORTHERN GILA COUNTY-YAVAPAI COUNTY VALLEYS AND BASINS- OAK CREEK AND SYCAMORE CANYONS-BLACK MESA AREA- NORTHEAST PLATEAUS AND MESAS SOUTH OF HWY 264- 425 AM MST WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ARIZONA...NORTH CENTRAL ARIZONA...NORTHEAST ARIZONA AND WEST CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT FAIR WEATHER IS EXPECTED TODAY ACROSS NORTHERN ARIZONA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GUSTY SOUTHWEST WINDS WILL RETURN TO NORTHERN ARIZONA STARTING THURSDAY. CRITICAL FIRE WEATHER CONDITIONS ARE PROBABLE THURSDAY AND A FIRE WEATHER WATCH IS IN EFFECT FOR MUCH OF THE AREA.SEE PRODUCT PHXRFWFGZ FOR DETAILS. GUSTY WINDS WILL CONTINUE FRIDAY AFTERNOON AND SHOULD PEAK IN SPEEDS SATURDAY. ADDITIONAL FIRE WEATHER WATCHES AND A WIND ADVISORIES MAY BE ISSUED VALID FRIDAY AND SATURDAY. STAY TUNED FOR UPDATES. MUCH LESS WIND IS FORECAST FOR MONDAY AND TUESDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. 41
The office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:54 AM MST | Fire Weather Watch | FGZ | Apache, Coconino, Navajo, Yavapai | 11 hr |
| Jun 15, 2:37 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 29 hr |
| Jun 15, 2:37 PM MST | Red Flag Warning | FGZ | Apache, Coconino, Gila, Navajo, Yavapai | 53 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.